# SDR ASAA0680729

- Difficulty date: July 6, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- Aircraft time: 41,474 hours, 21,683 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99366925
- Condition: Corroded
- Location: Bs 1117-1174
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL CORRODED AT INSERTS.  REPLACED FLOOR PANEL PER SRM 53-05.
